Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Have bad sinus infection, causing fluid ear. Using fluticasone propionate. Taking fluticasone sodium and tamsulosin

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2393 Questions
I have a bad sinus infection, causing fluid in my ear cannel which has been removed by an incision and sucked out. I am now I am spraying 2 sprays in each nostril once a day of fluticasone propionate 50 mg. I also have an inhaler this done by a specialist and I am better.
Now my G P has got me taking 1 tablet fluticasone sodium 10 mg in addition I am taking one capsule @ bedtime tamsulosin XXXXXXX (don't know for what) also take 1 ropinirole H C L 3 mg ?? and 1 tablet lisinopril 2.5 mg ??
I feel like a drug junkie help me Harrold
Posted Thu, 24 Oct 2013 in Ear, Nose and Throat Problems
Answered by Dr. Robert Galamaga 1 hour later
Brief Answer:

Detailed Answer:
hello and thanks for the question.

Sometimes when we become ill it can require multiple medications to alleviate her symptoms. All these medications can sometimes have side effects as well.

it looks like your doctors have used a fairly aggressive regimen to help alleviate the discomfort associated with a sinus infection. The nasal spray and the steroid tablet are very good at alleviating inflammation and swelling within the sinuses. I would continue the nasal spray for at least a couple of more weeks. The steroid tablet you can probably take for just a few days or so.

would expect your symptoms will slowly resolve in the next several days. You can then return to continuing your normal medication regimen. I do think the nasal spray should be continued for at least a few weeks.

Thanks again for sending your question.

Dr. Galamaga
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor